# SDR AALA202410225198

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 25,846 hours, 10,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Disconnected
- Location: L3 Door Slide
- Component: Slide, Aircruisers
- Component part number: 62293107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTED THAT THE L3 DOOR NEW SLIDE ARRIVED WITH THE INFLATION FLEX HOSE NOT CONNECTED AT THE ELBOW. MAINTENANCE ROUTED THE SLIDE TO BE SENT OUT FOR REPAIR.
